# SDR AALA202306238163

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 63,293 hours, 26,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. PASSENGER COULDN'T OPEN AT CRUISE. DOOR BOTTOM HAS OBVIOUS WEAR MARKS WHERE IT SCRAPES THE FLOOR. SECURED BOTTOM DOOR SILL LAVATORY L1.
